# SDR UALA2010032601023

- Difficulty date: March 26, 2010
- Submitted: April 1, 2010
- Operation: Air carrier
- Aircraft: N557UA
- Make and model: Boeing 757222
- Aircraft serial: 26653
- Aircraft time: 63,009 hours, 19,509 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP ABOVE 8AB AND 10AB.  RELAMPED LIGHTS. OPS CHECK GOOD.
